Gutman A.E., Koptev A.V.
Convergence-preserving maps and fixed-point theorems //
Math. Notes. 2014. V. 95, N 5. P. 738--742.
BibTeX: Скачать BIB-файл
@article { Gutman20131113,
author = "Gutman A.E. and Koptev A.V.",
title = "Convergence-preserving maps and fixed-point theorems",
journal = "Math. Notes",
year = "2014",
volume = "95",
number = "5",
pages = "738--742",
doi = "10.1134/S0001434614050150",
annote = "It is shown that the main results of 28 articles devoted to generalizations of fixed-point theorems for mappings in special spaces are direct consequences of a single general theorem which translates previously known facts to the spaces under consideration.",
keywords = "sequential convergence, (pre)topological convergence, single-valued convergence, sequential topological space, convergence-preserving map, (sub)sequentially convergent map, fixed-point theorem"